On γ-semi-θ-closed sets and locally γ-s-regular spaces

Hussain, Sabir and Ahmad, Bashir (2011) On γ-semi-θ-closed sets and locally γ-s-regular spaces. Albanian J. Math., 5 (2). pp. 87-94.

[img]
Preview
Text
2011-9.pdf

Download (270kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 23:26
Last Modified: 06 Dec 2017 23:26
URI: http://kerkoje.com/id/eprint/230

Actions (login required)

View Item View Item